Differential and Integral Equations
- Differential Integral Equations
- Volume 24, Number 7/8 (2011), 743-758.
The partial averaging of fuzzy impulsive differential inclusions
In this paper the substantiation of the method of partial averaging for fuzzy impulsive differential inclusions is considered. Such variants of the averaging method also lead to the simplification of the initial inclusion and happen to be useful when the average of some mappings does not exist or their presence in the system does not complicate its research. These results generalize the results of  for impulsive differential inclusions with Hukuhara derivative and of  for fuzzy impulsive differential equations.
Differential Integral Equations, Volume 24, Number 7/8 (2011), 743-758.
First available in Project Euclid: 27 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Skripnik, Natalia. The partial averaging of fuzzy impulsive differential inclusions. Differential Integral Equations 24 (2011), no. 7/8, 743--758. https://projecteuclid.org/euclid.die/1356628830